# SDR REXA2016091301796

- Difficulty date: September 13, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J-ANGLE IS CORRODED.  CONTINUATION CARD 81519611, OP 226, REPLACED FORWARD J-ANGLE AT FS 280, PN CC670-34095-3S IAW SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01 AND 51-40-11-001-001-A01.
